Advertisement

Journal of Mathematical Fluid Mechanics

, Volume 11, Issue 2, pp 303–323 | Cite as

Time-Periodic Solutions of the Burgers Equation

  • Magnus FontesEmail author
  • Olivier Verdier
Article

Abstract.

We investigate the time periodic solutions to the viscous Burgers equation u t − μu xx uu x  = f for irregular forcing terms. We prove that the corresponding Burgers operator is a diffeomorphism between appropriate function spaces.

Mathematics Subject Classification (2000).

Primary 35K55, 35B10, 35B45 Secondary 37C25, 35P15 

Keywords.

Burgers time-periodic 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2007

Authors and Affiliations

  1. 1.LundSweden

Personalised recommendations